# SDR REXA201100478

- Difficulty date: July 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N8524A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7524
- Aircraft time: 23,156 hours, 19,915 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303314
- Part serial: 01059H2288
- Condition: Cracked
- Location: Cockpit
- Part time: 23,156 hours, 19,915 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY & DIVERTED TO MKE FROM DSM FOR F/O'S WINDSHIELD CRACKED FLIGHT.  LANDED SAFELY WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED F/O`S WINDSHIELD IAW AMM 56-11-01.
